RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1975, Volume 9, Issue 4, Pages 91–92 (Mi faa2299)  

This article is cited in 11 scientific papers (total in 11 papers)

Brief communications

Operator treatment of boundary problems with spectral parameters entering via polynomials in the boundary conditions

E. M. Russakovskii


Full text: PDF file (199 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1975, 9:4, 358–359

Bibliographic databases:

Received: 13.07.1974

Citation: E. M. Russakovskii, “Operator treatment of boundary problems with spectral parameters entering via polynomials in the boundary conditions”, Funktsional. Anal. i Prilozhen., 9:4 (1975), 91–92; Funct. Anal. Appl., 9:4 (1975), 358–359

Citation in format AMSBIB
\Bibitem{Rus75}
\by E.~M.~Russakovskii
\paper Operator treatment of boundary problems with spectral parameters entering via polynomials in the boundary conditions
\jour Funktsional. Anal. i Prilozhen.
\yr 1975
\vol 9
\issue 4
\pages 91--92
\mathnet{http://mi.mathnet.ru/faa2299}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=415418}
\zmath{https://zbmath.org/?q=an:0339.34022}
\transl
\jour Funct. Anal. Appl.
\yr 1975
\vol 9
\issue 4
\pages 358--359
\crossref{https://doi.org/10.1007/BF01075895}


Linking options:
  • http://mi.mathnet.ru/eng/faa2299
  • http://mi.mathnet.ru/eng/faa/v9/i4/p91

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. M. Russakovskii, “A Matrix Sturm–Liouville Problem with the Eigenvalue Parameter in the Boundary Conditions”, Funct. Anal. Appl., 27:1 (1993), 73–74  mathnet  crossref  mathscinet  zmath  isi
    2. Binding, PA, “Sturm-Liouville problems with boundary conditions rationally dependent on the eigenparameter, II”, Journal of Computational and Applied Mathematics, 148:1 (2002), 147  crossref  isi
    3. Aliev Z.S., “Bazisnye svoistva v prostranstve $L_p$ sistem kornevykh funktsii odnoi spektralnoi zadachi so spektralnym parametrom v granichnom uslovii”, Differentsialnye uravneniya, 47:6 (2011), 764–775  elib
    4. A. E. Etkin, G. P. Etkina, “O edinstvennosti resheniya obratnoi zadachi Shturma–Liuvillya so spektralnym parametrom, ratsionalno vkhodyaschim v granichnoe uslovie”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 4:3 (2011), 158–170  mathnet
    5. Kerimov N.B., Poladov R.G., “Bazisnye svoistva sistemy sobstvennykh funktsii zadachi shturma–liuvillya so spektralnym parametrom v granichnykh usloviyakh”, Doklady Akademii nauk, 442:1 (2012), 14–14  elib
    6. A. E. Etkin, G. P. Etkina, “Vychislenie regulyarizovannogo sleda zadachi Shturma–Liuvillya so spektralnym parametrom v granichnykh usloviyakh”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 5:2 (2012), 81–89  mathnet
    7. Aliev Z.S., “O bazisnykh svoistvakh kornevykh funktsii odnoi kraevoi zadachi so spektralnym parametrom v granichnykh usloviyakh”, Doklady akademii nauk, 449:1 (2013), 7–7  elib
    8. Aliev Z.S., Dunyamalieva A.A., “Bazisnye svoistva kornevykh funktsii zadachi shturma–liuvillya so spektralnym parametrom v granichnykh usloviyakh”, Doklady akademii nauk, 451:5 (2013), 487–487  crossref  mathscinet  zmath  elib
    9. Keskin B., “Inverse Problems For Impulsive Dirac Operators With Spectral Parameters Contained in the Boundary and Multitransfer Conditions”, Math. Meth. Appl. Sci., 38:15 (2015), 3339–3345  crossref  isi
    10. O. A. Andronova, V. I. Voytitskiy, “On spectral properties of one boundary value problem with a surface energy dissipation”, Ufa Math. J., 9:2 (2017), 3–16  mathnet  crossref  isi  elib
    11. A. Sh. Shukurov, “On the number of non-real eigenvalues of the Sturm–Liouville problem”, Eurasian Math. J., 8:3 (2017), 77–84  mathnet  mathscinet
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:236
    Full text:91
    References:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019